MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP S/T C SERIES,; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP S/T C SERIES,; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number IN1061X
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
A bipap s/t device was returned to a third-party service center for service as part of the sound abatement foam recall process.During evaluation of the device, the service technician observed visible foam particles.Following completion of the evaluation, the device was scrapped by the service center.There was no report of serious or permanent harm, injury, or medical intervention associated with this event.Based on the identification of visible foam particles during device evaluation, this event was determined to be reportable under fda 21 cfr part 803 as a product malfunction and/or potential serious injury event.No additional information is available at this time.

Brand Name
BIPAP S/T C SERIES,
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25608573
Report Number2518422-2026-025111
Device Sequence Number20217231
Product Code MNS
UDI-Device Identifier00606959039100
UDI-Public00606959039100
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberIN1061X
Device Catalogue NumberIN1061X
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1972-2021
Patient Sequence Number1
Patient SexUnknown